MathSciNet Relay Station
MathSciNet bibliographic data
MR2144721 60G15
Jumarie, Guy On the representation of fractional Brownian motion as an integral with respect to $({\rm d}t)\sp a$. Appl. Math. Lett. 18 (2005), no. 7, 739–748.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement